About a year ago my long term girlfriend left me which put me in a bit of a state. I found the gym which helped take my mind off of things. I got very into the gym but due to how depressed i was, my life turned into the gym in an effort to try to make myself feel good again. I was given a form of dianabol, a pink tablet which i took over a course of 4 weeks.
Through this time i had no issues however a year later, and i have noticed my penis getting smaller and smaller. I only took it for four weeks and have not touched anything since. I am really concerned that my 4 weeks of taking a form of steroids may have done something to cause this?
I read somewhere that it could alter my testosterone which could cause problems in that area? Should i try and get as much testosterone in my body as possible now to help? It is really bothering me and causing me a lot of problems on a daily basis.
getting more testosterone and being healthy with natural things, and NOT taking steroids should help alot. jacking off to much can make your penis smaller too. eat lots of meat, and try not to jerk off as much. hopes i helped! Aloha!